# SDR ASAA2023092845395

- Difficulty date: September 28, 2023
- Submitted: October 3, 2023
- Operation: Air carrier
- Aircraft: N513AS
- Make and model: Boeing 737890
- Aircraft serial: 35192
- Aircraft time: 53,223 hours, 16,016 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DUAL FMC FAIL IN FLIGHT. MOMENTARY LOSS OF LNAV/VNAV. RECOVERED MOMENTARY SINGLE FMC OPERATION ON THE GROUND. GROUNDED - YES. PERFORMED FMC BIT CK PER B737-800 FIM 34-61 TASK 801 CK PASSED. PERFORMED CPDCL FUNCTION TEST B737-800 AMM 34-61-00. CK OK.
